MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R83,12X60 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0R83,12X60 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R83
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: [name] incoming inspection po# 152p110.This is a complaint from [name] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: april 25, 2020.Please refer to the attachment file.We found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products.We found the defects that already informed applied medical by cer.We just inform you the defect and return the products for following defects.You do not need investigation.Pouch torn - c0r83 lot# 1382988 (1 ea).Patient status: na.Intervention: na.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection) detailed description of event: [name] incoming inspection po# 152p110 this is a complaint from [name] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: (b)(6)2020.Please refer to the attachment file.We found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products.We found the defects that already informed applied medical by cer.We just inform you the defect and return the products for following defects.You do not need investigation.Pouch torn - c0r83 lot# 1382988 (1 ea) patient status: na type of intervention: na.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering confirmed that there was a hole in the tyvek of the pouch.Based on the condition of the returned unit, the hole was caused by contact with an object, which was likely caused by improper handling.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
C0R83,12X60 KII OPT ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10151151
Report Number2027111-2020-00478
Device Sequence Number16688664
Product Code GCJ
UDI-Device Identifier00607915116668
UDI-Public(01)00607915116668(17)230316(30)01(10)1382988
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/16/2023
Device Model NumberC0R83
Device Catalogue Number101218501
Device Lot Number1382988
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer05/20/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1